MathSciNet Relay Station
MathSciNet bibliographic data
MR1670706 (99k:93078) 93D15 (93C30 93C70)
Hsiao, Feng-Hsiag; Pan, Shing-Tai; Teng, Ching-Cheng An efficient algorithm for finding the D-stability bound of discrete singularly perturbed systems with multiple time delays. Internat. J. Control 72 (1999), no. 1, 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement